Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 379861, 10 pages
http://dx.doi.org/10.1155/2013/379861
Research Article

On Generalized Carleson Operators of Periodic Wavelet Packet Expansions

Department of Mathematics, Faculty of Science, Banaras Hindu University, Varanasi 221005, India

Received 29 April 2013; Accepted 14 July 2013

Academic Editors: M. Mansour and E. Momoniat

Copyright © 2013 Shyam Lal and Manoj Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Three new theorems based on the generalized Carleson operators for the periodic Walsh-type wavelet packets have been established. An application of these theorems as convergence a.e. for the periodic Walsh-type wavelet packet expansion of block function with the help of summation by arithmetic means has been studied.